# SDR P5CA0701525

- Difficulty date: June 4, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 27,657 hours, 4,732 cycles
- Engine: Ge CF680C2*
- Engine time: 23,163 hours, 3,749 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, CONTINUOUS FUEL DRIP WAS FOUND COMING OUT OF NR 2 ENGINE FUEL DRAIN.  CHECKED AND FOUND NAC 298 STATION 93 PYLON AREA FUEL LINE LEAKING.  RETIGHTENED LINE AND PERFORMED GROUND ENGINE RUN-UP CHECK.  ALL CHECKS OK PER MM 73-11-06 AND 71-00-00.
